|Temazepam with Truvada and Issentress therapy
Sep 13, 2013
I have been taking Temazepam for 5 years now along with my Truvada and Issentress therapy...I have been reading about Temazepam and I am concern about the memory loss side effects along with many others so I have been trying to get out of it but I have awful withdrawls everytime...heart palpitations, insomnia and headaches if I dont take it for one night....my doctor seems not to be concerned about it and just lowered the dose...however I want to get rid if it ....can you please suggest a therapy to eliminate this drug once and for all? ( i am referring only to the temazepam, not the antivirals).... thank you!
| Response from Dr. Henry
Benzodiazepines can be addictive-stopping can be a challenge for many patients. Often working with a psychiatrist or addiction clinic will result in several options to consider about how to successful stop using drugs in that class for persons that are having problems withdrawing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Early Signs Of Hiv Sore Throat After 8 Weeks
- Causes For Neuropathy In Arms Shoulders Feet
- What's The Difference Between Vaginosis And Vaginitis?
- What's The Best Cure For Gonorrhea?
- What Type Of Specialist To See Regarding Shingles?
- What Is There That Has Symptoms Similar To Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.